# SDR SWAA2017102417337

- Difficulty date: September 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CORRODED BETWEEN BS 727B+12 TO BS 727D+16, LBL 45.5.  REPAIRED SEAT TRACK IAW SRM.
